MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cup.13562

Медицинская библиотека · Journal of cutaneous pathology · 2019

Interstitial granulomatous dermatitis and granulomatous arteritis in the setting of PD-1 inhibitor therapy for metastatic melanoma.

Singh Parmvir, Wolfe Scott P, Alloo Allireza, Gottesman Silvija P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Checkpoint inhibition has become an important target in the management of malignant melanoma. As anti-CTLA4 inhibitors and anti-PD1 antibodies are increasingly utilized, reports of immune-related adverse events (IRAEs) are becoming more frequent. Common noted cutaneous IRAEs are morbilliform, lichenoid, bullous, granulomatous, psoriasiform, and eczematous eruptions. We report a case of interstitial granulomatous dermatitis and granulomatous arteritis in the setting of nivolumab (anti-PD1) monotherapy for metastatic melanoma. There are many different causes for granulomatous vasculitis, such as herpes virus infection, lymphoproliferative disorders, systemic vasculitis, and inflammatory bowel disease. This report adds to the growing literature on granulomatous IRAEs due to checkpoint inhibition.

Для цитирования: Singh Parmvir, Wolfe Scott P, Alloo Allireza, Gottesman Silvija P. Interstitial granulomatous dermatitis and granulomatous arteritis in the setting of PD-1 inhibitor therapy for metastatic melanoma.. Journal of cutaneous pathology. 2019. DOI: 10.1111/cup.13562.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.